MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK CORONARY; CATHETER, CORONARY, ATHERECTOMY
Model Number DBEC-125
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
While removing csi atherectomy device, proceduralist noticed that tip of equipment proximal to burr was broken off.Was retrieved on wire per procedural operator.Device had been used in rca (right coronary artery) and circumflex ar.

Brand Name
DIAMONDBACK CORONARY
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
14740 kirby dr
houston TX 77047
MDR Report Key18788199
Report Number18788199
Device Sequence Number8241785
Product Code MCX
UDI-Device Identifier10850026568087
UDI-Public(01)10850026568087
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/09/2024
Report Date (Section F) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBEC-125
Device Catalogue Number7-10060-09
Device Lot Number504272-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight75 KG
Patient RaceWhite
Date Report Sent to FDA02/09/2024